# SDR ASAA0540544

- Difficulty date: October 13, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT OUTBOARD AFT FLAP IS DAMAGED.  REMOVED DAMAGE, FABRICATED AND INSTALLED CORE AND DOUBLER PER B737-200 SRM 51-70-10.  (M)
